Article citationsMore>>

G. Fairweather, A. Karageorghis and J. Maack, “Compact Optimal Quadratic Spline Collocation Methods for the Helmholtz Equation,” Journal of Computational Physics, Vol. 230, No. 8, 2011, pp. 2880-2895.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.